# SDR DXTA2013080505468

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 5,483 hours, 3,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22066101
- Part serial: 245
- Condition: Failed
- Part time: 4,082 hours, 2,674 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH ENGINES AND APU RUNNING, AFTER START UP COULD NOT GET TEMPERATURE UNDER CONTROL.  WENT TO MANUAL AND STILL COULDN'T CONTROL IT.  HAD A STRONG BURNING ELECTRICAL ODOR AND SMOKE THROUGHOUT CABIN AND IN HELL HOLE.  R & R THE ACM IAW MM 4-04.  ACM OPS & LEAK CHECKED GOOD.
